MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRAVITY SET 60DP CHECKVALVE 3 SMS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRAVITY SET 60DP CHECKVALVE 3 SMS; INTRAVASCULAR ADMINISTRATION SET
Model Number 42433E
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Fda device problem code: 1354, 2944.Fda patient problem code: 2645.
 
Event or Problem Description
It was reported that the gravity set 60dp checkvalve 3 sms luer lock was found to be "flipped the wrong way".The following information was provided by the initial reporter: "per the customer, the third luer lock is flipped the wrong way.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 11/30/2020.H.6.Investigation: a complaint history check was performed and this is the 1st related complaint reported with the defect/condition of misassembly with lot #20015252 regarding item #(b)(4).One sample was received for quality investigation.The customers complaint of misassembly was verified by visual inspection.The customer statement that the third luer lock was inverted was incorrect, however, the third smartsite y-site is the component that was inverted on the assembly.A device history record review for model 42433e lot number 20015252 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for the issue is a misassembly at the manufacturing facility.

Brand Name
GRAVITY SET 60DP CHECKVALVE 3 SMS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10906506
Report Number9616066-2020-20445
Device Sequence Number16867791
Product Code FPA
UDI-Device Identifier50885403235359
UDI-Public50885403235359
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/14/2023
Device Model Number42433E
Device Catalogue Number42433E
Device Lot Number20015252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer12/07/2020
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1